Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analogues of the Artin factorization formula for the automorphic scattering matrix and Selberg zeta-function associated to a Kleinian group


Author: Joshua S. Friedman
Journal: Proc. Amer. Math. Soc. 136 (2008), 3395-3404
MSC (2000): Primary 11F72
Published electronically: June 10, 2008
MathSciNet review: 2415021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For Kleinian groups acting on a hyperbolic three-space, we prove factorization formulas for both the Selberg zeta-function and the automorphic scattering matrix. We extend results of Venkov and Zograf from Fuchsian groups to Kleinian groups, and we give a proof that is simple and extendable to more general groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F72

Retrieve articles in all journals with MSC (2000): 11F72


Additional Information

Joshua S. Friedman
Affiliation: Department of Mathematics and Sciences, United States Merchant Marine Academy, 300 Steamboat Road, Kings Point, New York 11024
Email: CrownEagle@gmail.com, friedmanj@usmma.edu, joshua@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09516-6
PII: S 0002-9939(08)09516-6
Received by editor(s): March 2, 2007
Published electronically: June 10, 2008
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.